# SDR DALA2014110906012

- Difficulty date: October 10, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 50,812 hours, 6,795 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE TASK, AFT CARGO DOOR INTERIOR SURFACE, LOWER EDGE AFT OF CTR, FOUND DENTED.  DENT AT AFT CARGO DOOR INNER SKIN AFT EDGE BLENDED OUT IAW SRM.  DOUBLER AND FILLER FABRICATED AND INSTALLED.
